`a`
Mathematical Control and Related Fields (MCRF)
 

Volume 7,Number 4,     December 2017

1

Necessary conditions for a weak minimum in a general optimal control problem with integral equations on a variable time interval    Pages : 507 - 535

Andrei V. Dmitruk and Nikolai P. Osmolovskii

 Abstract       References       Full Text      Related Articles

2

Controllability of fractional dynamical systems: A functional analytic approach    Pages : 537 - 562

Venkatesan Govindaraj and Raju K. George

 Abstract       References       Full Text      Related Articles

3

A stochastic control problem and related free boundaries in finance    Pages : 563 - 584

Chonghu Guan,  Xun Li,  Zuo Quan Xu and Fahuai Yi

 Abstract       References       Full Text      Related Articles

4

Time-inconsistent optimal control problems with regime-switching    Pages : 585 - 622

Jiaqin Wei

 Abstract       References       Full Text      Related Articles

5

Addendum to "A sparse Markov chain approximation of LQ-type stochastic control problems"    Pages : 623 - 623

Ralf Banisch and Carsten Hartmann

 Abstract       References       Full Text      Related Articles